Reply to Response: Non-Inverse J - shaped population distribution

Main Article Content

Chenchu Ankalaiah
Thondaladinne Mastan
Mullangi Sridhar Reddy

Abstract

Reply to Response: Non-Inverse J - shaped population distribution.

Article Details

How to Cite
[1]
Ankalaiah, C., Mastan, T. and Reddy, M.S. 2018. Reply to Response: Non-Inverse J - shaped population distribution. Journal of Threatened Taxa. 10, 2 (Feb. 2018), 11357–11358. DOI:https://doi.org/10.11609/jott.4098.10.2.11357-11358.
Section
Response & Reply

References

Condit, R., R. Sukumar, S. Hubbel & R. Foster (1998). Predicting population trends from size distributions: a direct test in a tropical tree community. American Naturalist 152: 495–509; https://pdfs.semanticscholar.org/d149/cd94e53123addea10dc3bf5734307a75872b.pdf

Dutta, G. & A. Devi (2013). Plant diversity, population structure and regeneration status in disturbed tropical forests in Assam, north east India. Journal of Forestry Research 24 (4) 715–720.

Ramanan, S.S. & T.K. Kunhamu (2018). Non-Inverse J - shaped population distribution: Peculiarity of Red Sanders forests. Journal of Threatened Taxa 10(2): 11356-11357; http://doi.org/10.11609/jott.3826.10.2.11356-11357

Tshisikhawe, M.P. & M.W. van Rooyen (2013). Population biology of Elaeodendron transvaalense Jacq. In the presence of harvesting. ΦYTON 82: 303–311.